Thyrotoxic periodic paralysis in a Polynesian male following highly active antiretroviral therapy for HIV infection.
Аннотация
Hyperthyroidism has been described after highly active antiretroviral therapy for AIDS and has been attributed to late onset immune reconstitution. The team reports a young Polynesian man with AIDS who responded to highly active antiretroviraltherapy. However, 15 months after initiation of antiretroviral therapy, he was hospitalized for hypokalemic thyrotoxic periodic paralysis, an unusual manifestation of hyperthyroidism which typically occurs in young Asian males.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.